Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child has eaten Dronis tablet by accident. Can you please advise?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
Hi doctor, yesterday my daughter unexpectedly taken DRONIS 30 tablet, as she thought some eating choack.
Can you pl advise on this...
Posted Wed, 5 Sep 2012 in Child Health
Answered by Dr. Rajeev Chavda 3 hours later
Thanks for using the XXXXXXX I am happy to address your questions, if your child shows signs of a very bad reaction, call your child's doctor or the emergency right away. These include wheezing; chest tightness; fever; itching; bad cough; blue skin color; seizures; swelling of face, lips, tongue, or throat; or if your child is not acting normal. Henceforth, keep all drugs out of the reach of children. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor